# SDR IPXA2024012052414

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 67,294 hours, 22,492 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*ETOPS FILED OPEN* STATUS MSG CABIN ALT AUTO 2 APPEARED ENROUTE AT CRUISE ALTITUDE WHILE SWITCH WAS IN AUTO 2 DEFERRED CABIN ALT AUTO 2 INOP PER MEL 21-31-1A. PLACARD INST.
